# SDR ASOA201001552

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,570 hours, 14,591 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559, RT BULKHEAD WEB HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT WL 54.10 OTBD OF RBL 9.0. FAILED NDT INSP.  REPAIRED FS 559 PRESSURE BULKHEAD WEB AND CAP ANGLES FROM LBL 27 TO RBL 27 IAW REO 601R-53-41-260 REV E, STEPS 1 THROUGH 4.
